# SDR SWAA2021081799228

- Difficulty date: July 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS420 RBL23 WL157. / REMOVED. CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY B.S 400-B.S.420 RBL.23.WL.157 IAW. SRM 53-00-53-1A-2.BLEND FOUND TO BE OUT OF LIMIT IAW. SRM.53-00-53-1A-2.REMOVED.FCB.FLOOR TO SIDEWALL SUPPORT.IAW SRM.51-40-02-0G-0 FABRICATED.NEW.FLOOR TO SIDEWALL SUPPORT BS400-B.S.420 RBL23 WL.157 IAW. BOING DWG143A7501 REV.LOT142.6090-1 AND SRM 51-40-05 AND.INSTALLED NEW.FLOOR TO SIDE WALL SUPPORT IAW.SRM.51-40-02-0G-1 AND DWG.143A7501 59826U 07-14-2020 AND DWG143A7500
